Advanced Search
Article Contents
Article Contents

Singularity formation for relativistic Euler and Euler-Poisson equations with repulsive force

Abstract Related Papers Cited by
  • In this paper, we investigate the singularities formation for the relativistic Euler and Euler-Poisson equations with repulsive force, in spherical symmetry. We will show the non-trivial regular solution $(p^{\frac{\gamma-1}{2\gamma}}\in C^1$) with compact support in $[0,R]$, under a certain condition on initial data \begin{eqnarray} H_0:=\int_0^R rv_0dr>0, \end{eqnarray} will blow up, where $0 < R < \min\{\frac{8}{45},\frac{8(\gamma-1)}{5\gamma+23}\}$ is a constant. Since every term in the relativistic Euler-Poisson equations corresponding to $\rho, v$ in non-relativistic case [34] has a relativistic factor $\frac{1}{\sqrt{1-v^2/c^2}}$, we will separate variables and estimate some integration items instead of direct using integration method as [34].
    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • [1]

    A. M. Anile, Relativistic Fluids and Magneto-Fluids: with Applications in Astrophysics and Plasma Physics, Cambridge Monographs on Mathematical Physics, Cambridge University Press, New York, 1989.


    D. H. Chae and E. Tadmor, On the finite time blow-up of the Euler-Poisson equations in $R^N$, Commun. Math. Sci, 6 (2008), 785-789.


    M. Ding and Y. C. Li, Local existence and non-relativistic limits of shock solutions to a multidimensional piston problem for the relativistic Euler equations, Z. angew. Math. Phys, 64 (2013), 101-121.doi: 10.1007/s00033-012-0227-7.


    M. Ding and Y. C. Li, An Overview of Piston Problems in Fluid Dynamics, P. Edinburgh Math. Soc, 49 (2014), 161-191.doi: 10.1007/978-3-642-39007-4_8.


    S. Engelberg, Formation of singularities in the Euler and Euler-Poisson equations, Phys. D, 98 (1996), 67-74.doi: 10.1016/0167-2789(96)00087-5.


    Y. C. Geng and Y. Li, Special relativistic effects revealed in the Riemann problem for three-dimensional relativistic Euler equations, Z. Angew. Math. Phys, 62 (2011), 281-304.doi: 10.1007/s00033-010-0093-0.


    Y. C. Geng and Y. Li, Local smooth solutions to the 3-dimensional isentropic relativistic Euler equations, Chin. Ann. Math, 35B (2014), 301-318.doi: 10.1007/s11401-014-0820-5.


    Y. C. Geng and L. Wang, Global smooth solutions to relativistic Euler-Poisson equations with repulsive force, Acta. Math. Appl. Sini, 30 (2014), 1025-1036.


    Y. Guo and S. Tahhvildar-Zadeh, Formation of singularities in relativistic fluid dynamics an in spherically symmetric plasma dynamics, Cntemp. Math, 238 (2009), 151-161.doi: 10.1090/conm/238/03545.


    X. W. Hao and Y. C. Li, Non-relativistic global limits of entropy solutions to the Cauchy problem of the three dimensional relativistic Euler equations with spherical symmetry, Commun. Pure Appl. Anal, 9 (2010), 365-386.doi: 10.3934/cpaa.2010.9.365.


    C. H. Hsu, S. Lin and T. Makino, On spherically symmetric solutions of the relativistic Euler equation, J. Diffrential. Equations, 201 (2004), 1-24.doi: 10.1016/j.jde.2004.03.003.


    L. D. Landau and E. M. Lifchitz, Fluid Mechanics, 2nd edition, Pergamon, 1987, 505-512.


    P. D. Lax, Systems of Conservation Laws and the Mathematical Theory of Shock Waves, Society for Industrial and Appl. Math. Philadelphia, PA, 1973.


    P. Lefloch and S. Ukai, A symmetrization of the relativistic Euler equations in several spatial variables, Kinet. Relat. Modles, 2 (2009), 275-292.doi: 10.3934/krm.2009.2.275.


    T. T. Li and T. Qin, Physics and Parital Differential Equations, 2nd edition, Higher Eudcation Press: Beijing, 2005 (in Chinese).


    Y. C. Li and Y. C. Geng, Non-relativistic global limits of entropy solutions to the isentropic relativistic Euler equations, Z. angew. Math. Phys, 57 (2006), 960-983.doi: 10.1007/s00033-006-0059-4.


    L. S. Mai, J. Y. Li and K. J. Zhang, On the steady state relativistic Euler-Poisson equations, Acta. Appl. Math, 125 (2013), 135-157.doi: 10.1007/s10440-012-9784-1.


    T. Makino, On a local existence theorem for the evolution of gaseous stars. Patterns and Waves, eds. T. Nishida, M. Mimura and H. Fujii, North-Holland/Kinokuniya, (1986), 459-479.doi: 10.1016/S0168-2024(08)70142-5.


    T. Makino, S. Ukai and S. Kawashima, Sur la solutions à support compact de l'équation d'Euler compressible, Jappen J. Appl. Math, 3 (1986), 249-257.doi: 10.1007/BF03167100.


    T. Makino, B. Perthame, Sur les solutions à symmétrie sphérique de l'équation d'Euler-Poisson pour levolution d'étoiles gazeuses, Japan J. Appl. Math, 7 (1990), 165-170.doi: 10.1007/BF03167897.


    T. Makino and S. Ukai, Sur l'existence des solutions locales de l'équation d'Euler-Poisson pour l'évolution d'étoiles gazeuses, J. Math. Kyoto Univ, 27 (1987), 387-399.


    T. Makino and S. Ukai, Local smooth solutions of the relativistic Euler equation, J. Math. Kyoto Univ, 35 (1995), 105-114.


    T. Makino and S. Ukai, Local smooth solutions of the relativistic Euler equation. II, Kodai Math. J, 18 (1995), 365-375.doi: 10.2996/kmj/1138043432.


    K. Mizohata, Global solutions to the relativistic Euler equation with spherical symmetry, Jappen J. Indust. Appl. Math, 14 (1997), 125-157.doi: 10.1007/BF03167315.


    R. Pan and J. Smoller, Blowup of smooth solutions for relativistic Euler equations, Commun. Math. Phys, 262 (2006), 729-755.doi: 10.1007/s00220-005-1464-9.


    V. Pant, Global entropy solutions for isentropic relativistic fluid dynamics, Commu. Partial. Diff. Eqs, 21 (1996), 1609-1641.doi: 10.1080/03605309608821240.


    B. Perthame, Nonexistence of global solutions to Euler-Poisson equations for repulsive forces, Japan J. Appl. Math, 7 (1990), 363-367.doi: 10.1007/BF03167849.


    T. Sideris, Formation of sigularities of solution to nonlinear hyperbolic equations, Arch. Ration. Mech. Anal, 86 (1984), 369-381.doi: 10.1007/BF00280033.


    T. Sideris, Formation of sigularities in three-dimensional compressible fluids, Comm. Math. Phys, 101 (1985), 475-485.


    A. H. Taub, Relativistic Rankine-Hügoniot equations, Phys. Rev, 74 (1948), 328-334.


    K. Thompson, The special relativistic shock tube, J. Fluid Mech, 171 (1986), 365-375.


    K. S. Thorne, Relativistic shocks: The Taub adiabatic, Astrophys. J, 179 (1973), 897-907.


    S. Weinberg, Gravitation and cosmology: Applications of the General Theory of Relativity, Wiley, New York, 1972.


    M. W. Yuen, Blowup for the Euler and Euler-Poisson equations with repulsive forces, Nonl. Anal, 74 (2011), 1465-1470.doi: 10.1016/j.na.2010.10.019.

  • 加载中

Article Metrics

HTML views() PDF downloads(123) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint